6 doctors weighed in:

I have asthma and costochondritis i been on a medication called ibuprofen , i feel weird after i take it because my right lower part of my belly hurt.?

6 doctors weighed in
Dr. Gary Steven
Internal Medicine - Allergy & Immunology
5 doctors agree

In brief: Side effect

Anti-inflammatory medications can cause stomach irritation.
Take Ibuprofen with food when you need it, but see your doctor if the pain lasts more than a few days.

In brief: Side effect

Anti-inflammatory medications can cause stomach irritation.
Take Ibuprofen with food when you need it, but see your doctor if the pain lasts more than a few days.
Dr. Gary Steven
Dr. Gary Steven
Thank
Dr. Rada Ivanov
Internal Medicine - Pulmonary Critical Care

In brief: See below

If the medication bothers you, don't take it! this may be referred stomach pains or something else.
Is your costochondritis due to coughing from uncontrolled asthma? See your doctor if you don't feel better!

In brief: See below

If the medication bothers you, don't take it! this may be referred stomach pains or something else.
Is your costochondritis due to coughing from uncontrolled asthma? See your doctor if you don't feel better!
Dr. Rada Ivanov
Dr. Rada Ivanov
Thank
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
33 years in practice
2M people helped
Continue
111,000 doctors available
Read more answers from doctors